|Delay-Dependent H∞ Control for Jumping Delayed Systems with Two Markov Processes
Hao Shen, Yuming Chu, Shengyuan Xu*, and Zhengqiang Zhang
International Journal of Control, Automation, and Systems, vol. 9, no. 3, pp.437-441, 2011
Abstract : This paper addresses the H∞ control problem for jumping delayed systems with two separable Markov processes. The objective is to design a controller such that the resulting closed-loop system is exponentially mean-square stable with a given decay rate and satisfies a prescribed H∞ performance level. A decay-rate-dependent condition is obtained for the existence of admissible controllers in term of linear matrix inequalities. Two numerical examples are presented to demonstrate the effectiveness of the proposed method.
Exponential stability, H∞ control, jumping delayed systems, Markov processes.
Download PDF : Click this link